Matching Stochastic Algorithms to Objective Function Landscapes

There are no files associated with this record.

Title Matching Stochastic Algorithms to Objective Function Landscapes
Author Baritompa, W. P.; Dur, M.; Hendrix, E.M.T.; Noakes, L.; Pullan, Wayne John; Wood, G.R.
Editor P.M. Pardalos
Year Published 2005
Publisher Springer
Citation Journal of Global Optimization, Vol. 31(4), pp. 579-598
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s10898-004-9968-y
Faculty Faculty of Engineering and Information Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice